# SDR UPS04842804

- Difficulty date: July 22, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, RT WING INTERIOR DOUBLER CORRODED AT STALL WARNING VANE, STA XFS371- 376.  REMOVED CORRODED INTERNAL DOUBLERS SRM51-1-21.  FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW DWG5769589, AND SRM 51-1-21, & 51-1-8.
